# SDR CA130913007

- Difficulty date: September 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,826 hours
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS BEING WORKED ON FOR ROUGH RUNNING, WHILE THE CYLINDER VALVES WERE BEING CHECKED, THE NR 1 INTAKE AND NR 2 CYLINDER INTAKE VALVE CLEARANCES SEEMED EXCESSIVE.  AFTER MORE INVESTIGATION IT WAS FOUND THAT THE CAM FOLLOWER WAS VERY CORRODED. THE ENGINE WILL BE SENT FOR REPAIRS.
